Ahmadinezhad, Hamid and Okada, Takuzo - Stable rationality of higher dimensional conic bundles

epiga:4266 - Épijournal de Géométrie Algébrique, 12 juin 2018, Volume 2
Stable rationality of higher dimensional conic bundles

Auteurs : Ahmadinezhad, Hamid and Okada, Takuzo

We prove that a very general nonsingular conic bundle $X\rightarrow\mathbb{P}^{n-1}$ embedded in a projective vector bundle of rank $3$ over $\mathbb{P}^{n-1}$ is not stably rational if the anti-canonical divisor of $X$ is not ample and $n\geq 3$.


Source : oai:arXiv.org:1612.04206
Volume : Volume 2
Publié le : 12 juin 2018
Déposé le : 7 février 2018
Mots-clés : Mathematics - Algebraic Geometry


Versions

Partager

Statistiques de consultation

Cette page a été consultée 155 fois.
Le PDF de cet article a été téléchargé 64 fois.